PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on groups with few isomorphism classes of subgroups

Volume 144 / 2016

Francesco de Giovanni, Alessio Russo Colloquium Mathematicum 144 (2016), 265-271 MSC: Primary 20F50. DOI: 10.4064/cm6779-1-2016 Published online: 23 March 2016

Abstract

The structure of infinite groups in which any two (proper) subgroups of the same cardinality are isomorphic is described within the universe of locally graded groups. The corresponding problem for finite groups was considered by R. Armstrong (1958).

Authors

  • Francesco de GiovanniDipartimento di Matematica e Applicazioni
    Università di Napoli “Federico II”
    80126 Napoli, Italy
    e-mail
  • Alessio RussoDipartimento di Matematica e Fisica
    Seconda Università di Napoli
    81100 Caserta, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image